# SDR 05FDEA00035

- Difficulty date: January 6, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE C-CHECK, NON-ROUTINE, RT WING - DENTS AND DEBONDS AT LOWER SKIN SURFACE OF T/E OF FLAP INBOARD. REPAIRED IAW AIRBUS REF: 001-57-01-2005-A1B AND IAW EA 6-5750-81828.  PAINTED IAW SRM 51-75-10-8.
